# SDR CALA2012080300494

- Difficulty date: August 2, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 38,176 hours, 13,673 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seats 24def
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL, OXYGEN MASK FELL AT SEATS 24DEF.  INSPECTED AND PACKED PAX OXYGEN MASKS AT ROW 24DEF, REF MM 35-22-31.
